Skip to content

Infinite Additional Symmetries in Two-Dimensional Conformal Quantum Field Theory

Zamolodchikov, A. B. (1985). Infinite Additional Symmetries in Two-Dimensional Conformal Quantum Field Theory. Theoretical and Mathematical Physics, 65(3), 1205-1213.

Type
Journal article
Intellectual base
Primary research
Year
1985
Volume
65
Issue
3
Pages
1205-1213
DOI
10.1007/bf01036128
DOI registrant
Springer Nature
Link
https://doi.org/10.1007/bf01036128

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:9ae27bdd02e2 · see in the full table